MAUDE Adverse Event Report: GE HEALTHCARE FINLAND OY N/A; CABLE, ELECTRODE

GE HEALTHCARE FINLAND OY N/A; CABLE, ELECTRODE
Model Number ECG Leadwire set, 5-lead, grouped, grabber, AHA, mix 74 cm/ 29 in, 130 cm/ 51 in
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
Apm notified by pacu staff rn the ge ecg leads had a slit in the coating, exposing wire.Leads were not in use and removed from monitor and service immediately.Available to risk upon request.

Brand Name
N/A
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
GE HEALTHCARE FINLAND OY
3000 n. grandview blvd.
waukesha WI 53188
MDR Report Key8920330
Report Number8920330
Device Sequence Number19512133
Product Code IKD
UDI-Device Identifier00840682139786
UDI-Public(01)00840682139786
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberECG Leadwire set, 5-lead, grouped, grabber, AHA, mix 74 cm/ 29 in, 130 cm/ 51 in
Device Catalogue Number2106389-005
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/31/2019